The following was written by Daniel, Help Desk Moderator:
While it's not a common complaint, some members have reported that during the first week or so they feel nauseated or that they've noticed a rash, etc. BTW, see http://help.simeonsprotocol.org/entries/20353866-rashes-itching-breakouts-etc for more information on rashes.
While none of us here is a doctor or understands nor can explain EXACTLY what's going on biologically, we have a pretty good idea from the scores of information we've gathered via research and anecdotal accounts. As always, you should be working with your doctor if you pursue any weight reduction program. Many folks don't and then expect (or demand) that we explain what's going on. Again, we're not physicians nor biologists.
WHAT COULD BE HAPPENING:
Here's our (unofficial, scientifically unproven, etc.) take on it:
According to Simeons' research, the HCG targets your stored fat cells, some of which have laid dormant on your derrière for possibly decades. A fat cell contains far more than just adipose. These little pudgy packets are capsules for other nutrients, such as vitamins A, D, E, and K. Along with these nutrients, though, our fat cells also have been the stealthy storage bins for many of the toxins we have ingested over the years. Don't panic! The general scientific consensus is that everyone is believed to harbor trace amounts of toxins in their cells.
As the numerous fat stores are liberated, so are their contents. Previously sealed away, these elements begin flooding the bloodstream, eventually carried (mainly) to the kidneys for elimination. This is one of the main reasons why drinking copious amounts of water is ESSENTIAL during weight reduction. You will literally pee the pounds away!
It follows that, as the contents of the fat stores are released, all of this "stuff" circulates freely in your body, at least for a time. At the micro-biological level, your body starts to react to these previously-isolated elements and seeks to eliminate them however it can. In some folks this may "show up" as a rash or acne (the body eliminating the toxins through the skin–our largest organ). In others, the symptoms may take the form of nausea, or (as I believe it was for me) as a flu-like reaction.
In any case, these "symptoms" have been short-lived, dissipating and completely disappearing over the course of a week or so. That's not to downplay the annoyance or discomfort this might cause, but hopefully, this helps explain why (again, for a statistically small number of people) "the spray is making me [sick, break out, ill, nauseated, etc.]"
The overriding message here to those unfortunate few who have this initial experience is to "Hang in there! Better, healthier, thinner days are ahead." Having shed a total of 70 lbs via TrimYou®, I can tell you it's worth it. Did I mention you need to be working with your well-informed doctor should any of these symptoms cause you concern? ;-) Best to you!
© 2009-2012 TrimYouSpray.com / TrimYou